# SDR ASAA2020091403179

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,756 hours, 7,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Attach Fitting
- Part number: 332A232254
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCMPLISHING NR 2 ENG INLET INSP T/C 78472000, FOUND FWD "Y" DUCT ATTACH LINK WORN ON BOTH ENDS.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENG PNEUMATIC (Y) DUCT AND LINK, REF B737-900 AMM 36-11-01-000-802/AMM 36-11-01-400-802.  LEAK CHECKED GOOD.
